# SDR 2009F00021

- Difficulty date: February 12, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N977UA
- Make and model: Boeing 737291
- Aircraft serial: 21508
- Aircraft time: 63,301 hours, 54,607 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UNDERGOING A PREFLIGHT INSP, THE ACFT HIT WITH A HIGH WIND GUST, CAUSING THE ACFT TO SPIN.  THE RADOME HIT A MX VAN PARKED ABOUT 10 FEET AWAY, RESULTING IN DAMAGE TO THE RADOME ASSY.
